UNIGE document Scientific Article
previous document  unige:79886  next document
add to browser collection
Title

Linear-quadratic jump-diffusion modeling

Authors
Cheng, Peng
Published in Mathematical Finance. 2007, vol. 17, no. 4, p. 575-598
Abstract We aim at accommodating the existing affine jump-diffusion and quadratic models under the same roof, namely the linear-quadratic jump-diffusion (LQJD) class. We give a complete character- ization of the dynamics of this class by stating explicitly the structural constraints, as well as the admissibility conditions. This allows us to carry out a specification analysis for the 3-factor LQJD models. We compute the standard transform of the state vector relevant to asset pricing up to a system of ordinary differential equations. We show that the LQJD class can be embedded into the affine class through use of an augmented state vector. This establishes a one-to-one equivalence relationship between both classes in terms of transform analysis.
Keywords Linear-quadratic modelsAffine modelsJump-diffusionsGeneralized Fourier trans- formOption pricing
Identifiers
Full text
Structures
Research group Geneva Finance Research Institute (GFRI)
Citation
(ISO format)
CHENG, Peng, SCAILLET, Olivier. Linear-quadratic jump-diffusion modeling. In: Mathematical Finance, 2007, vol. 17, n° 4, p. 575-598. https://archive-ouverte.unige.ch/unige:79886

103 hits

71 downloads

Update

Deposited on : 2016-01-22

Export document
Format :
Citation style :